Is there a significant difference between using an albuterol inhaler as opposed to a Combivent inhaler? I have a family member that receives an extra monthly Combivent inhaler but am not sure if it is safe to use long term instead of the albuterol I was prescribed.
I was told by my doc that Combivent just has an additional allergy medicine in it, in addition to the albuterol. It shouldn't hurt you, I wouldn't think. I have allergies also and this inhaler worked great for me.
are you able to get combivent... my doc changed from combivent to Proair which has only one ingredient Albuterol Sulfate...I understand that in July 2013 Combivent will no longer be available...Combivent worked great with no side effects, Proair gives me no relief from COPD symptoms
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.